# SDR V0XD20160406064

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,206 hours, 23,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 565 & STRINGER 18L IS CORRODED.  REMOVED SECTION OF FRAME & INSTALLED NEW SECTION WITH DOUBLER & ANGLE IAW REO 670-53-31-363 DATED 31 MAR 2016.
